# SDR ERAA20140024

- Difficulty date: May 5, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 44,677 hours, 57,273 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rivet
- Part number: 85410802
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND RT MLG DOOR FWD HINGE ATTACHMENT BRACKET RIVETS LOOSE REQUIRING REPAIR IAW DWG.
